Eczema Free Forever™

Day 387 – Day 395 WHIPLASH End of Month 13 Topical Steroid Withdrawal

I’m a bit behind….  This is the end of Month 13… the end of March 2015….

This post is a perfect example of how devastating TSW can be.  The highs give you a false sense of security.  Like you’re more healed than you actually are.  Then when you flare, it makes it seem like it’s worse than it actually is and you feel devastation.  I was feeling great!  Skin soft.  No pain.  MINIMAL itching.  Minimal dryness.  Spent some time in the sun.  (I am only posting the swimsuit pics so you can see how great my skin was).  Then, the day after I laid out in my swimsuit, I flared massively.  I just wish it would be all or nothing.  But we’re powerless and at the mercy of this completely avoidable and unnecessary disease.

Day 387

387

Day 388

388
388
388


Day 389

389
389
389
389
389
389
389
389
389
389
389
389
389
389


Day 390

390


Day 391

391
391
391
391
391
391
391
392


Day 392

392
392
392


Day 393

393
393


Day 394

394
Day 395
395



Peace Out Eczema

Eczema Free Forever™